# SDR 00FDEA00021

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517530
- Condition: Gouge
- Location: Bs 1286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 269 - BF GOODRICH REPSPONSIBILITY,  AC ENGINE WORK PLATFORM MOVED INTO AC SKIN AT BS 1286, STR 21 LT AND BS 1303 5 BELOW STR 21 LT.  REPAIRED DAMAGED SKIN PER FEDEX SRM 53-30-3 FIG 3.
